MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (5.0) 5.0X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (5.0) 5.0X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.100
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 3.5 months after the dental implant and healing abutment were placed in ada site 20 in the mouth, the implant did not achieve osseointegration.Clinician noted the patient's excellent hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
The clinician reported that 3.5 months after the dental implant and healing abutment were placed in ada site 20 in the mouth, the implant did not achieve osseointegration.Clinician noted the patient's excellent hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.Rp.017873.

Brand Name
TITAMAX SMART IMPLANT (5.0) 5.0X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8372127
Report Number3008261720-2019-00813
Device Sequence Number1098494
Product Code DZE
UDI-Device Identifier07898237566634
UDI-Public07898237566634
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
Report Date (Section F) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2019
Device Catalogue Number109.100
Device Lot Number800131653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2019
Event Location Other
Date Report to Manufacturer02/11/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALING CAP PLACEMENT; HEALING CAP PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR